# SDR F3LA2023101000186

- Difficulty date: October 2, 2023
- Submitted: October 10, 2023
- Operation: Air carrier
- Aircraft: N326FR
- Make and model: Airbus A320-251N
- Aircraft serial: 8102
- Aircraft time: 18,736 hours, 8,184 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5311281820401
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAT WAS NOT GROUNDED AND IS IN CHECK FOR SCHEDULED MX. FWD CABIN WET AREA UNDERFLOOR FLOOR BEAM AT FR 16 L/H SIDE Y254 HAS CORROSION.   REMOVED AND REPLACED FWD CABIN WET AREA FR16 L/H SIDE Y254 WITH NEW PAR #D5311281820401 IAW A320 SRM 51-75-12-911-001, 51-21-11, 51-74-00, 51-72-11-911-001, 51-44-11. MX ACTION IS ACCEPTABLE.
